# SDR SWIA202052837

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 533
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY TIEDOWN MOUNT PLATE CORRODED, AS MARKED, FS 533 BETWEEN STGRS 22L/23L.  C-CHECK RO 9/27/2020.  COMPLETED REO FOR FWD CARGO BAY TIE DOWN MOUNT PLATE BRACKET.  SEE CONTINUATION CARD FOR WORK PERFORMED.
